About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 325752, 4 pages
http://dx.doi.org/10.1155/2013/325752
Research Article

Global Exponential Stability of Discrete-Time Neural Networks with Time-Varying Delays

1Department of Mathematics, Kasetsart University, Kamphaeng Saen Campus, Nakhonpathom 73140, Thailand
2Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand
3Center of Excellence in Mathematics CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 13 August 2013; Revised 20 November 2013; Accepted 21 November 2013

Academic Editor: Lifeng Ma

Copyright © 2013 S. Udpin and P. Niamsup. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper presents some global stability criteria of discrete-time neural networks with time-varying delays. Based on a discrete-type inequality, a new global stability condition for nonlinear difference equation is derived. We consider nonlinear discrete systems with time-varying delays and independence of delay time. Numerical examples are given to illustrate the effectiveness of our theoretical results.